Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diabetic having squint in the eyes. MRI of brain says lacunar infarcts in basal ganglia, microbleeds in occipital lobe. Advice?

my mother recently have squint in her eyes..she is a diabetic patient.
according to doctor suggestion we had a MRI of brain.

the report says;
-acute lacunae infarct in the facial colliculus
-Old lacunar infarcts in bilateral basal ganglia internal capsule and thalami, bilateral periventricular white matter and pons.
-old microbleeds in left parasitical occipital lobe, bilateral thalami and left basal ganglia.-age related cerebral atrophy with sub cortical and periventricular white matter ischaemic changes.

please suggest diagnosis and remedial measures.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Based on the details your mother is diabetic and MRI brain revealed multiple infarcts in brain the acute one being in facial colliculus (brainstem) which is producing squint ,with old microbleed, with small vessel disease of brain

Suggestions for her are
1) control of diabetes strictly
2) diabetic diet

3) ecosprin 150 mg daily post lunch
4) Statins 40 mg bed time
5)Anti hypertensive idealy coversyl plus once daily
6) citicholine 500 mg twice daily
7) fluids 3 l/ day
8) exercise
Check her cholesterol levels, thyroid functions and kidney function

You should consult neurophysican for further management and treatment plan

Dr Sandhya Manorenj
Hi tech city Hyderabad
Answered: Tue, 28 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor